# SDR IPXA2571124

- Difficulty date: January 13, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCEY EXIT LIGHT HAS REAR LAMPS INOPERATIVE, RELAMPED.  OPS CHECKED GOOD.
